# SDR FDEA200902010409

- Difficulty date: February 1, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 57,271 hours, 18,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Frame
- Part number: 149N7528
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, SUPPORT FRAME HAS INTERGRANNULAR CORROSION AT STA 1180, RBL 7.0 TO 29.0 AT KEELBEAM.  REPLACED IAW DWG 149N7528 AND SRM 51-40-02.   REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100 CRITERIA.
